Volume 14, issue 2 (2010)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 6, 3191–3810
Issue 5, 2557–3190
Issue 4, 1931–2555
Issue 3, 1285–1930
Issue 2, 647–1283
Issue 1, 1–645

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
The motivic Adams spectral sequence

Daniel Dugger and Daniel C Isaksen

Geometry & Topology 14 (2010) 967–1014
Abstract

We present some data on the cohomology of the motivic Steenrod algebra over an algebraically closed field of characteristic 0. Our results are based on computer calculations and a motivic version of the May spectral sequence. We discuss features of the associated Adams spectral sequence and use these tools to give new proofs of some results in classical algebraic topology. We also consider a motivic Adams–Novikov spectral sequence. The investigations reveal the existence of some stable motivic homotopy classes that have no classical analogue.

Keywords
motivic homotopy theory, Adams spectral sequence, May spectral sequence
Mathematical Subject Classification 2000
Primary: 55T15, 14F42
References
Publication
Received: 5 February 2009
Accepted: 4 December 2009
Published: 31 March 2010
Proposed: Haynes Miller
Seconded: Bill Dwyer, Paul Goerss
Authors
Daniel Dugger
Department of Mathematics
University of Oregon
Eugene, OR 97403
Daniel C Isaksen
Department of Mathematics
Wayne State University
Detroit, MI 48202